# SDR AALA201704079001

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 76,141 hours, 11,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF THE L3 DOOR.  ATTACHED THE EMERGENCY SIGN COVER.
